MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number XX-2107
Medical Device Problem Code Device Packaging Compromised (2916)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use on a procedure, upon opening the package, the needle had detached from the suture.The procedure was completed with another device.There was no patient involved.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted an empty foil pouch.Unfortunately, because no sealed samples were received, pmv couldn¿t confirm that the product was damaged in the sealed packaging.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
MAXON
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7231443
Report Number9612501-2018-00139
Device Sequence Number1890099
Product Code GAM
UDI-Device Identifier20884521143088
UDI-Public20884521143088
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990951
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberXX-2107
Device Catalogue NumberXX-2107
Device Lot NumberD7G0923X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2018
Initial Date Received by Manufacturer 01/17/2018
Supplement Date Received by Manufacturer02/26/2018
Initial Report FDA Received Date01/31/2018
Supplement Report FDA Received Date03/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1